# SDR CA140714001

- Difficulty date: July 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315731
- Condition: Damaged
- Location: Nr 1 Mlg
- Part time: 180 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING IN GDN OUR CPT REPORTED DAMAGED BRAKE AND WHEEL. OUR ENGINEERS NOW PERFORM T/S FULL DAMAGE REPORT ON AXLE CONDITION WILL FOLLOW AFTER A/C WILL BE TOWED TO HANGAR AND AFTER INNER BEARING REMAINS WILL BE REMOVED. THERE IS NO GOOD PHOTO OF INNER BEARING AS IT IS LITERALLY DISINTEGRATED. ONLY INNER RACE IS STILL Ï¿½WELDEDÏ¿½ ON AXLE. AFTER WE RECIVE SPARE WHEEL , WE WILL TRY TO INSTALL IT JUST TO BE ABLE TO MOVE A/C TO HANGAR WITH FULL PRECAUTION . AFTER WE WILL JACK THE PLANE REMOVE BOTH WHEELS AND BRAKES. AND FINAL DAMAGE ASSESSMENT WILL BE POSSIBLE.
